Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taken Supartz injection. Knee pain, hard knot in knee. What happened?

Yes I had my last supartz injection to my right knee a month and a half ago. He was moving the needle around A LOT he hit something in my knee that made me jump and pain through all of my leg. So now i still have brusing and there is a hard knot in my knee where the injection site was. It hurts to walk or bend my knee. What could he have done?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Rheumatologist 's  Response
Good evening. Well there is possibility that the knot could be due to the needle hitting the synovial tissue( the lining of the knee cartilage) which has caused it s hypertrophy. Supartz injection is usually to fill in the hyaluronic acid to provide lubrication. You need to consult an orthopaedics once if it is still paining. You may need to undergo an MRI to look for the exact cause. Hope the information was helpful
Answered: Wed, 23 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor